# SDR CAL950924

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 664
- Part time: 64,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2.5 INCH CRACK IN RADIUS OF RT LOWER FORWARD SHEAR BEAM ATTACH ANGLE AT STA 664.  THE CRACKED ANGLE WAS REMOVED AND SHEAR BEAM MODIFICATION KIT PART NR 5310-02450-10 WAS INSTALLED IAW EA 5310-02450.  (X)
